Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I have had a swooshing feeling in my foot for

Answered by
Dr.
Dr. Dorina Gurabardhi

General & Family Physician

Practicing since :2013

Answered : 8767 Questions

default
Posted on Mon, 18 Feb 2019 in General Health
Question: I have had a swooshing feeling in my foot for one week. It feels like a pulse, but it is not painful. There is no swelling and it occurs all the time.
doctor
Answered by Dr. Dorina Gurabardhi 33 minutes later
Brief Answer:
Probably peripheral neuropathy, more details are needed.

Detailed Answer:
Hello dear and welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Your symptoms seem to be related to peripheral neuropathy.

There are many medical conditions that can cause these symptoms.

Diabetes is a common cause.

More details are needed to help me through the diagnosis.

Do you have any medical condition such as diabetes or kidney dysfunction?

Are you the taking any current medication?

Have your symptoms been continuous?

When did your symptoms begin?

I will be waiting for your response to help you better.

Meanwhile, I recommend using over the counter anti inflammatory medication such as Naproxen 500 mg three times a day.

I also recommend using a cream for local application at the feet such as Capsain cream.

I suggest to eat healthy, exercise daily and check regularly the blood sugar levels.

Hope I have answered your query. Let me know if I can assist you further.


Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Dorina Gurabardhi 1 hour later
I am taking medication for high blood pressure.

Symptoms have been continuous for one week.
doctor
Answered by Dr. Dorina Gurabardhi 8 hours later
Brief Answer:
Probably peripheral neuropathy, I suggest Acetaminophen for relief.

Detailed Answer:
Hi again dear,

In my opinion, it can be peripheral neuropathy.

I would recommend to use Acetaminophen to relieve the symptoms instead of Naproxen.

Acetaminophen is a painkiller less likely to increase your blood pressure.

If the symptoms continue you should consult a neurologist for further evaluation.

There are several tests that can be done to confirm the diagnosis and take property treatment.

Take care dear,

Dr.Dorina Gurabardhi
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
premium_optimized

The User accepted the expert's answer

Share on